# SDR 2002F00402

- Difficulty date: March 23, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 80173
- Condition: Worn
- Location: Slat Indictor
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI-OUT WITH FLAPS 15 F/E AUX PANEL SHOWED NR 4 LE DEVICE NOT DOWN AND LOCKED A/C RETURNED TO GATE.  REMOVED AND REPLACED NR 4 L/E DEVICE SWITCH PER MM 27-82-31.  AIRCRAFT RETURNED TO SERVICE.  (M)
